American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 147 found      Go to page: 1 2 3 4 5

[61] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Mike Hurley. Noncompact chain recurrence and attraction . Proc. Amer. Math. Soc. 115 (1992) 1139-1148. MR 1098401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stewart Baldwin. On the existence of invariant measures that behave like area . Proc. Amer. Math. Soc. 115 (1992) 89-96. MR 1112485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Kyewon Koh Park. ${\rm GL}(2,{\bf Z})$ action on a two torus . Proc. Amer. Math. Soc. 114 (1992) 955-963. MR 1059631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Lluís Alsedà and Francesc Mañosas. The monotonicity of the entropy for a family of degree one circle maps . Trans. Amer. Math. Soc. 334 (1992) 651-684. MR 1129433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Roy Adler and Leopold Flatto. Geodesic flows, interval maps, and symbolic dynamics. Bull. Amer. Math. Soc. 25 (1991) 229-334. MR 1085823.
Abstract, references, and article information   
View Article: PDF

[69] Masato Tsujii. Regular points for ergodic Sina\u\i\ measures . Trans. Amer. Math. Soc. 328 (1991) 747-766. MR 1072103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jane M. Hawkins and Cesar E. Silva. Noninvertible transformations admitting no absolutely continuous $\sigma$-finite invariant measure . Proc. Amer. Math. Soc. 111 (1991) 455-463. MR 1045139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Manfred Denker and Mariusz Urbański. On the existence of conformal measures . Trans. Amer. Math. Soc. 328 (1991) 563-587. MR 1014246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Takehiko Morita. The symbolic representation of billiards without boundary condition . Trans. Amer. Math. Soc. 325 (1991) 819-828. MR 1013334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Matthew Stafford. Markov partitions for expanding maps of the circle . Trans. Amer. Math. Soc. 324 (1991) 385-403. MR 1049617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] P. Góra and A. Boyarsky. The Frobenius-Perron operator on spaces of curves . Trans. Amer. Math. Soc. 324 (1991) 731-746. MR 1049612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Russell B. Walker. Periodicity and decomposability of basin boundaries with irrational maps on prime ends . Trans. Amer. Math. Soc. 324 (1991) 303-317. MR 992609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] P. Góra and A. Boyarsky. Computing the topological entropy of general one-dimensional maps . Trans. Amer. Math. Soc. 323 (1991) 39-49. MR 1062871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] N. Franzová and J. Smítal. Positive sequence topological entropy characterizes chaotic maps . Proc. Amer. Math. Soc. 112 (1991) 1083-1086. MR 1062387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] You-Shi Lou. The existence of absolutely continuous invariant measures for $C\sp {1+\epsilon}$ Jablonski transformation in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 109 (1990) 105-112. MR 1004420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Lai-Sang Young. Large deviations in dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 525-543. MR 975689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Robert Sine. A nonlinear Perron-Frobenius theorem . Proc. Amer. Math. Soc. 109 (1990) 331-336. MR 948156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] J. B. Wagoner. Higher-dimensional shift equivalence and strong shift equivalence are the same over the integers . Proc. Amer. Math. Soc. 109 (1990) 527-536. MR 1012941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] John Franks and Michał Misiurewicz. Rotation sets of toral flows . Proc. Amer. Math. Soc. 109 (1990) 243-249. MR 1021217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Nobuya Watanabe. On topological entropy of group actions on $S\sp 1$ . Proc. Amer. Math. Soc. 106 (1989) 245-249. MR 965946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] P. Góra and A. Boyarsky. Approximating the invariant densities of transformations with infinitely many pieces on the interval . Proc. Amer. Math. Soc. 105 (1989) 922-928. MR 953006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Christopher J. Bose. Invariant measures and equilibrium states for piecewise $C\sp {1+\alpha}$ endomorphisms of the unit interval . Trans. Amer. Math. Soc. 315 (1989) 105-125. MR 943300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Marek Rychlik. Regularity of the metric entropy for expanding maps . Trans. Amer. Math. Soc. 315 (1989) 833-847. MR 958899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Steven Orey and Stephan Pelikan. Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms . Trans. Amer. Math. Soc. 315 (1989) 741-753. MR 935534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] G. Keller. Markov extensions, zeta functions, and Fredholm theory for piecewise invertible dynamical systems . Trans. Amer. Math. Soc. 314 (1989) 433-497. MR 1005524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 147 found      Go to page: 1 2 3 4 5